Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 17, NWS Cleveland, OH

March 17, 2015Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 17, 2015, 10:42 AM EDT for Trumbull County, Ohio. It took effect at Mar 17, 2015, 10:48 AM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Mar 17, 2015, 10:42 AM EDT (14:42 UTC)
In effect from
Mar 17, 2015, 10:48 AM EDT
Expired
Mar 18, 2015, 3:26 AM EDT
In force
17 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 9.78 ft at Mar 16, 2015, 10:00 AM EDT.

actionminormoderate51003/1703/1803/19
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WGUS41 KCLE 171442
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1042 AM EDT TUE MAR 17 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-172242-
/O.NEW.KCLE.FL.W.0017.150317T1448Z-150318T0726Z/
/PHAO1.1.ER.150317T1448Z.150317T1815Z.150318T0126Z.UU/
1042 AM EDT TUE MAR 17 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Eagle Creek At Phalanx Station
* From this morning until late tonight
* At 10:00 AM Tuesday the stage was...9.4 feet 
* Minor flooding is forecast...the river will rise to 9.8 feet and crest
  by late afternoon before falling below flood stage later tonight.
* Flood stage is 9.5 feet 
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
4 follow-up statements
954 
WGUS81 KCLE 171621
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT TUE MAR 17 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

...The flood warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-180021-
/O.EXT.KCLE.FL.W.0008.000000T0000Z-150318T0430Z/
/PRGO1.1.ER.000000T0000Z.150316T1600Z.150317T2230Z.NO/
1221 PM EDT TUE MAR 17 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At 12:00 PM Tuesday the stage was 9.5 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by this 
  evening.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-180021-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T2200Z.000000T0000Z.NO/
1221 PM EDT TUE MAR 17 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At 12:00 PM Tuesday the stage was 16.3 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 16.1 feet by Wednesday
  morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-180021-
/O.CON.KCLE.FL.W.0017.000000T0000Z-150318T0726Z/
/PHAO1.1.ER.150317T1437Z.150317T1815Z.150318T0126Z.UU/
1221 PM EDT TUE MAR 17 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At 12:00 PM Tuesday the stage was 9.6 feet. 
* Flood stage is 9.5 feet. 
* Forecast...the river will rise to 9.8 feet and crest
  by late afternoon before falling below flood stage later tonight.
* Minor Flooding is occurring and Minor flooding is forecast.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
401 
WGUS81 KCLE 180022
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
822 PM EDT TUE MAR 17 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Prospect

...The flood warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-180052-
/O.CAN.KCLE.FL.W.0008.000000T0000Z-150318T0430Z/
/PRGO1.1.ER.000000T0000Z.150316T1600Z.150317T2134Z.NO/
822 PM EDT TUE MAR 17 2015

The flood warning is cancelled for
  The Scioto River Near Prospect.
* At  8:00 PM Tuesday the stage was 8.8 feet. 
* Flood stage is 9.0 feet. 
* Fell below flood stage at  5:34 PM Tuesday.
* Forecast...the river will fall to 6.7 feet by Thursday morning.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-180822-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T2200Z.000000T0000Z.NO/
822 PM EDT TUE MAR 17 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At  8:00 PM Tuesday the stage was 16.3 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 15.8 feet by Thursday 
  morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-180726-
/O.CON.KCLE.FL.W.0017.000000T0000Z-150318T0726Z/
/PHAO1.1.ER.150317T1437Z.150317T2015Z.150318T0126Z.UU/
822 PM EDT TUE MAR 17 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At  8:00 PM Tuesday the stage was 9.6 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by tonight.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
672 
WGUS81 KCLE 180150
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
950 PM EDT TUE MAR 17 2015

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC075-169-180950-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T2200Z.000000T0000Z.NO/
950 PM EDT TUE MAR 17 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At  9:00 PM Tuesday the stage was 16.3 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* Forecast...the river will fall to a stage of 15.6 feet by Thursday 
  morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-180700-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-150318T0700Z/
/PHAO1.1.ER.150317T1437Z.150317T2015Z.150318T0100Z.UU/
950 PM EDT TUE MAR 17 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At  9:00 PM Tuesday the stage was 9.5 feet. 
* Flood stage is 9.5 feet. 
* Minor flooding is occurring.
* Forecast...the river will fall to below flood stage overnight.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
959 
WGUS81 KCLE 180346
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1146 PM EDT TUE MAR 17 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-180416-
/O.CAN.KCLE.FL.W.0017.000000T0000Z-150318T0700Z/
/PHAO1.1.ER.150317T1437Z.150317T2015Z.150318T0100Z.UU/
1146 PM EDT TUE MAR 17 2015

The flood warning is cancelled for
  The Eagle Creek At Phalanx Station.
* At 11:00 PM Tuesday the stage was 9.3 feet. 
* Flood stage is 9.5 feet. 
* Fell below flood stage at  9:00 PM Tuesday.
* Forecast...the river will continue fall and remain below flood stage.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 17, 9:37 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 17, 9:37 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
937 AM EDT TUE MAR 17 2015

.SYNOPSIS...
COLD FRONT WILL MOVE ACROSS NORTHERN OHIO AND NW PA THIS MORNING.
HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA THIS
AFTERNOON. THIS AREA OF HIGH PRESSURE WILL CONTROL THE WEATHER
INTO THURSDAY NIGHT. AS HIGH PRESSURE SLIDES TO THE EAST COAST ON
FRIDAY IT WILL ALLOW LOW PRESSURE TO TRACK EASTWARD TO THE SOUTH
OF THE OHIO RIVER VALLEY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...ADJUSTED CLOUD AND TEMP TRENDS BUT NO BIG CHANGES.

PREVIOUS DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS MORNING. THE BEST
CHANCES OF RAIN WILL OCCUR AS THE COLD FRONT CROSSES EXTREME NE
OHIO INTO NW PA EARLY THIS MORNING. SOME LINGERING SHOWERS WILL
EVENTUALLY MIX WITH SOME SNOW AS THE COLDER AIR ARRIVES. ANY
ACCUMULATIONS IN THE HILLS OF NW PA SHOULD NOT BE MORE THAN A
DUSTING.

CLOUD COVER WILL BE THE MOST DIFFICULT PORTION OF TODAYS FORECAST.
DRIER AIR WILL SPREAD INTO THE REGION BUT IT APPEARS THAT THE AIR
WILL BE COLD ENOUGH TO LIFT SOME MOISTURE OFF OF LAKE ERIE. THIS
SHOULD CAUSE MOSTLY CLOUDY/PARTLY SUNNY CONDITIONS TO PERSIST
THROUGH THE AFTERNOON. THE LACK OF SIGNIFICANT SUNSHINE AND COLD
ADVECTION THROUGH THE DAY WILL PRODUCE A COLDER DAY COMPARED TO
YESTERDAY. MOST LOCATIONS WILL HAVE HIGHS EARLY THIS MORNING THEN
SLOWLY DROP THROUGH THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BEGIN TO BUILD INTO NORTHERN OHIO AND NW PA
TONIGHT WITH COOL NW FLOW CROSSING THE LAKES. THERE MAY BE JUST
ENOUGH MOISTURE LIFTED FROM THE GREAT LAKES TO PRODUCE A FEW SNOW
SHOWERS/FLURRIES ACROSS INLAND NW PA. NO ACCUMULATIONS ARE
ANTICIPATED BUT THE FLURRIES COULD PERSIST INTO EARLY WEDNESDAY
MORNING NEAR THE PA/NY BORDER. HIGH PRESSURE SHOULD TAKE CONTROL
OF THE REGION BY WEDNESDAY AFTERNOON AND KEEP THE AREA DRY INTO
THURSDAY NIGHT. WE WILL NEED TO MONITOR AN AREA OF LOW PRESSURE
THAT WILL MOVE EASTWARD TO THE SOUTH OF THE OHIO RIVER VALLEY. IT
APPEARS THAT THE MAIN LIFT WILL REMAIN TO THE SOUTH BUT ANY WOBBLE
NORTHWARD COULD BRING LOW CHANCES OF PRECIPITATION INTO THE
SOUTHERN COUNTY WARNING AREA FRIDAY INTO FRIDAY NIGHT.

WEDNESDAY WILL BE THE COOL DAY OF THE SHORT TERM WITH HIGHS
RANGING FROM THE LOWER 30S ACROSS INLAND NW PA TO THE MIDDLE 40S
ACROSS NW OHIO. MORE SUNSHINE ON THURSDAY SHOULD NUDGE HIGHS INTO
THE 40S AT ALL LOCATIONS...MAYBE APPROACH 50 NEAR MOUNT VERNON.
FRIDAY WILL CONTINUE THE WARMING TREND WITH ANOTHER COUPLE DEGREES
ADDED ON.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
MODELS CONTINUE TO PUSH STRONG COLD FRONT ACROSS THE AREA SATURDAY.
LIMITED MOISTURE WITH THE SYSTEM SO WILL JUST CONTINUE WITH CHANCE
POPS DURING THE DAY ON SATURDAY.  MUCH COLDER DRIER AIRMASS MOVES
OVER THE AREA SO QUICKLY SATURDAY...THAT DO NOT THINK THERE WILL BE
MUCH MORE THAN FLURRIES SATURDAY NIGHT.  BY SUNDAY MORNING MUCH
COLDER AIRMASS OVER THE AREA.  THE GFS 850MB TEMPS BETWEEN -12C AND
-15C.   ECMWF STILL COLDER...BUT COMING INTO CLOSER AGREEMENT WITH
THE GFS.  BUT FOR NOW WILL JUST SPLIT THE DIFFERENCE ON THE TEMPS
AND GO WITH LOWS IN THE TEENS TO LOWER 20S.  THE REMAINDER OF THE
FORECAST PERIOD WILL BE COOL AND DRY WITH HIGH PRESSURE OVER THE
ENTIRE FORECAST AREA.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
COLD FRONT ALREADY SOUTH OF THE FORECAST AREA. WIDESPREAD MVFR
CIGS WILL GRAUALLY IMPROVE TO VFR THIS AFTERNOON. GUSTY N-NW WINDS
WILL GRADUALLY DIMINISH THIS AFTERNOON AS HIGH PRESSURE BUILDS IN
FROM THE NW.

.OUTLOOK...NON VFR MAY LINGER EXTREME NE OH/NW PA TONIGHT AND
WEDNESDAY. NON VFR POSSIBLE THURSDAY NIGHT/FRIDAY AND AGAIN ON
SATURDAY WITH A COLD FRONT.

&&

.MARINE...
N-NW WINDS OF 15 TO 20 KNOTS TODAY AS COLD FRONT PUSHES SOUTH OF THE
LAKE.   WINDS WEAKEN TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE
NW.  HIGH PRESSURE WILL REMAIN DOMINATE FEATURE THROUGH THE END OF
THE WORK WEEK.  MODELS CONTINUE TO PUSH STRONG COLD FRONT ACROSS
THE LAKE ON SATURDAY.  WINDS WILL REMAIN BELOW GALE FORCE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...TK/MULLEN
SHORT TERM...MULLEN
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Mar 17, 3:48 AM EDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
348 AM EDT TUE MAR 17 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
348 AM EDT TUE MAR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-180800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 AM EDT TUE MAR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.